# SDR IPXA2017040515854

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 69,256 hours, 14,253 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 418575
- Part serial: MX514092C
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ATB - CLIMBING THROUGH FL 240 GOT LEVEL 1 HYD ALERT FOLLOWED QUICKLY BY LEVEL 2 HYD 3 FAIL, ALL FLUID NEARLY GONE.  REMOVED STAB TRIM RT MOTOR IAW AMM 27-43-30-400-801. INSTALLED RT STAB TRIM HYD MOTOR IAW AMM 27-43-30-400-801 EFF SOURCE REF 27-43-20-01.
